# SDR 02FDEA00124

- Difficulty date: January 6, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 32,537 hours, 29,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 592 CORROSION ON BELT FRAME BS 1050 BETWEEN STR 27R & 28R.  R&R BELTFRAME PER SRM 53-10-4.
